# SDR DHL200072409C

- Difficulty date: March 7, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND RT WING LOWER ACCESS PANEL 8613 DELAMINATED AND HAS CORROSION.INSTALLED BONDED REPAIR AT RT WING LOWER PANEL 8613 PER B 727 SRM 51-40-6 FIG 1.  INSTALLED PANEL PER M/M 12-31-00.
